Atypical presentation of 'acalculous cholecystitis' with marked isolated hyperbilirubinaemia in patients treated for haematological malignancies.
Аннотация
Four patients diagnosed with haematological malignancies developed an isolated hyperbilirubinaemia following cytarabine- and anthracycline-based chemotherapy. The clinical picture was consistent with acalculous cholecystitis, but ultrasonography did not show the typical gallbladder wall thickening. All patients suffered from severe mucositis with neutropenic enterocolitis. We hypothesise that damage of the mucosa of the gallbladder induced by chemotherapy results in hyperpermeability of the mucosal barrier with bile leakage and isolated hyperbilirubinaemia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.